MAUDE Adverse Event Report: ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number 22438-19
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that when the nav6 embolic protection system (eps) was removed from the package, it was noted the tip of the barewire was damaged, the tip coils were stretched and broken.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stretched coils were confirmed.The reported break was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation determined that the reported difficulties were due to operational context.It is likely that the tip of the barewire became damaged during handling or removal from the packaging.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description

Brand Name
EMBOSHIELD NAV6
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24177680
Report Number2024168-2026-00363
Device Sequence Number18531211
Product Code NTE
UDI-Device Identifier08717648137754
UDI-Public(01)08717648137754(17)271231(10)5012761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22438-19
Device Catalogue Number22438-19
Device Lot Number5012761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown